MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 1.4GHz

Philips Medical Systems IntelliVue MX40 1.4GHz
Model Number MX40 1.4 GHz Smart Hopping
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was presented with a speaker malfunction error message and it is unknown if there was still sound.The device was not in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The device was returned and analysis was performed at the philips authorized repair facility which included functional testing.Results of functional testing indicate that the speaker produced sound and the device did not display a speaker malfunction error message.Based on the results of the analysis, the product was confirmed to be operating per specifications and the product malfunction was unable to be confirmed and the cause remains unknown.Although the speaker was confirmed to be functioning per specification during testing it was indicated that there was no sound at the time of the event, the speaker has been replaced per current process.The device was operational after repairs were completed.

Brand Name
IntelliVue MX40 1.4GHz
Common Device Name
IntelliVue MX40 1.4GHz
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50946354
Report Number1218950-2026-100678
Device Sequence Number13373544
Product Code DSI
UDI-Device Identifier00884838082236
UDI-Public(01)00884838082236
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX40 1.4 GHz Smart Hopping
Device Catalogue Number865350
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown